# SDR UPS96220540

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 219.8-227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON BOTTOM OF INTERCOSTAL STA 219.8 TO STA 227 LBL 42 WL 227.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-10-2, 51-30-2, 51-20-4.
